RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1977, Volume 237, Number 1, Pages 41–43 (Mi dan41320)  

MATHEMATICS

The value of a differential game with generalized payoff

A. G. Chentsov

Institute of Mathematics and Mechanics, Ural Branch of the AS of USSR, Sverdlovsk

Full text: PDF file (380 kB)

Bibliographic databases:

Document Type: Article
UDC: 518.9
Presented: N. N. Krasovskii
Received: 09.02.1977

Citation: A. G. Chentsov, “The value of a differential game with generalized payoff”, Dokl. Akad. Nauk SSSR, 237:1 (1977), 41–43

Citation in format AMSBIB
\Bibitem{Che77}
\by A.~G.~Chentsov
\paper The value of a differential game with generalized payoff
\jour Dokl. Akad. Nauk SSSR
\yr 1977
\vol 237
\issue 1
\pages 41--43
\mathnet{http://mi.mathnet.ru/dan41320}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0459671}
\zmath{https://zbmath.org/?q=an:0397.90115}


Linking options:
  • http://mi.mathnet.ru/eng/dan41320
  • http://mi.mathnet.ru/eng/dan/v237/i1/p41

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:7
    Full text:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019